Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Is it normal to use myopic lenses when working on computer ?

You should not work in the computer after wearing specs. Is that true? I am having myopia . I am wearing specs. If I work on the computer after wearing specs will that even worse the case?
Asked On : Thu, 12 May 2011
Answers:  2 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ophthalmologist 's  Response
you can and should use glasses while working on computers.

you have not mentioned your age and power of glasses...
Answered: Thu, 12 May 2011
I find this answer helpful
General & Family Physician Dr. Sheetal's  Response

You can definitely work on the computer while using specs. It will not cause your vision to deteriorate further.

If you work on the computer for long hours, then here are some ways to minimize eye strain:

Use a big monitor
Position your monitor slightly below your eye level such that you look down at the screen
Ensure that there is adequate lighting
Look away from the screen at frequent intervals so that your eyes focus on some distant object.
Answered: Thu, 12 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor